# SDR P5CA2017082200283

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,403 hours, 19,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A STATUS MESSAGE FOR THE AFT EQ EXHAUST FAN NR 1.  EQUIPMENT COOLING BITE TEST COMPLIED WITH AND WAS SATISFACTORY IAW AMM 21-58-41. EQUIPMENT COOLING SYSTEM OP CHECKED OK.
